Open Access
Translator Disclaimer
September 2007 Quantization of the Serre spectral sequence
Jean-Francois Barraud, Octav Cornea
J. Symplectic Geom. 5(3): 249-280 (September 2007).

Abstract

The present paper is a continuation of our earlier work. It explores how the spectral sequence introduced there interacts with the presence of bubbling. As consequences are obtained some relations between binary Gromov–Witten invariants and relative Ganea–Hopf invariants, a criterion for detecting the monodromy of bubbling as well as algebraic criteria for the detection of periodic orbits.

Citation

Download Citation

Jean-Francois Barraud. Octav Cornea. "Quantization of the Serre spectral sequence." J. Symplectic Geom. 5 (3) 249 - 280, September 2007.

Information

Published: September 2007
First available in Project Euclid: 6 May 2008

zbMATH: 1153.55017
MathSciNet: MR2399677

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.5 • No. 3 • September 2007
Back to Top